# SDR SWIA201844264

- Difficulty date: January 18, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 32,598 hours, 28,322 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON THE LEFT SIDE OF THE FUSELAGE AFT OF AIR SERVICE DOOR BS 640.  CUT OUT THE DAMAGED AREA, FABRICATED AND INSTALLED A REPAIR DOUBLER, BETWEEN BS 640 & 672.2, STRINGERS 16 & 19L IAW REO.
